Pacific Journal of Mathematics

When the continuum has cofinality $\omega_1$.

Arnold W. Miller and Karel Prikry

Article information

Source
Pacific J. Math., Volume 115, Number 2 (1984), 399-407.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708257

Mathematical Reviews number (MathSciNet)
MR765196

Zentralblatt MATH identifier
0585.03020

Subjects
Primary: 03E35: Consistency and independence results
Secondary: 03C62: Models of arithmetic and set theory [See also 03Hxx] 03E50: Continuum hypothesis and Martin's axiom [See also 03E57] 06E05: Structure theory 54H05: Descriptive set theory (topological aspects of Borel, analytic, projective, etc. sets) [See also 03E15, 26A21, 28A05]

Citation

Miller, Arnold W.; Prikry, Karel. When the continuum has cofinality $\omega_1$. Pacific J. Math. 115 (1984), no. 2, 399--407. https://projecteuclid.org/euclid.pjm/1102708257


Export citation

References

  • [1] J. Baumgartner, Sacks forcing and the totalfailure of MartinJsaxiom, (19 )preprint.
  • [2] M. Bell, and K. Kunen, On the pi-character of Ultrafliters, C.R. Math. Rep. Acad. Sci. Canada, III,(1981), 351-356.
  • [3] T. Carlson, On -Borelsets.
  • [4] E. van Douwen and W. Fleissner, The definable forcing axiom: An alternative to Martin's axiom, (19 )preprint.
  • [5] D. Fremlin, Consequences of Martin's axiom, (19 ) to appear.
  • [6] I. Juhasz, Cardinal Functions in Topology, MathematicalCentre Tracts 34, Amster- dam, (1971).
  • [7] K. Kunen, Set Theory, Studies in Logic, vol. 102, (1980), North-Holland.
  • [8] R. Laver, An (N2, ^2 ^^-saturated ideal on l9 Logic Coll. 80, Prague North-Hol- land (1982), 173-180.
  • [9] D. Martin, and R. Solovay, Internal Cohen extensions, Annals of Math. Logic, 2, (1970), 143-178.
  • [10] J. Roitman, Forcing the failure of the c-Baireproperty, (19 ),preprint.
  • [11] M. E. Rudin, Martin's Axiom, in the Handbook of Mathematical Logic, North-Hol- land, (1977), 419-502.
  • [12] R. Sikorski, Boolean Algebras, (1962), Springer-Verlag.
  • [13] J. Steprans, Cardinal arithmetic and tt-Borel sets, Proc. Amer. Math. Soc, (1982).